# SDR AUS20030731

- Difficulty date: July 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Unserviceable
- Location: Landing Gear Pos
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK SWITCH UNSERVICEABLE.
